# SDR CA981214016

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter Plug
- Part number: MS243913KL
- Condition: Leaking
- Location: Fuel System
- Part time: 36 hours
- Component: Stwarner, 10839F
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 ENGINE LOW PRESSURE FUEL FILTER DRAIN PLUG FOUND LEAKING.  PLUG WAS FOUND LOOSE EVEN THOUGH IT WAS LOCKED WIRED.   PART TC:  3,840.
